# SDR SWAA042180

- Difficulty date: July 31, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 68,959 hours, 75,216 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND R1 DOOR EVAC SLIDE GIRT BAR CABLE MISROUTED.  REROUTED R1 DOOR EVAC SLIDE CABLE PER MM.
